MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI

SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI
Model Number IMMULITE 2000 XPI
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).Clot detection errors were observed on the immulite 2000 xpi system at the time of the event.A siemens customer service engineer (cse) was dispatched to the customer's site.System alignments were checked, and no issues were found.Dispensing and water tests were also carried out, which showed expected behavior.Quality controls (qc) recovered in range.It was found that on several occasions, the recommended maintenance was not performed by the customer.The cause of the event is use error.The system is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A customer reported that two falsely low insulin-like growth factor-1 (igf-1) results were obtained on two patient samples on an immulite 2000 xpi system.It is unknown if the erroneous results were reported to the physician(s).The samples were repeated for igf-1 four days later and the results recovered higher.The higher results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely low igf-1 results.

Brand Name
IMMULITE 2000 XPI
Common Device Name
IMMULITE 2000 XPI
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07836
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
registration #: 2247117
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key19683318
Report Number2247117-2024-00009
Device Sequence Number12503811
Product Code JJE
UDI-Device Identifier00630414945422
UDI-Public00630414945422
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K970227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE 2000 XPI
Device Catalogue Number10373214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown